| Model Number |
CNWET0 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens (iol) implant procedure iol found to have haptic issue hence could not be implanted.Additional information has been requested.
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6.And h.11.The product was returned for analysis, and the reported complaint was observed.Iol returned positioned correctly in the intraocular lens (iol) case.Solution is dried on the iol.One haptic is broken/torn and not returned, the other haptic is slightly deformed.The optic edge is fractured.We are unable to determine the root cause for the reported complaint "haptics problems".The iol was subject to handling.The iol was returned with substantial amount of solution dried on it.In addition to this, all iols are 100% cosmetically inspected as per approved manufacturing procedures and the observed lens damage/condition would not meet our current release criteria.Based on these investigation findings, we are unable to verify if the iol contributed to the event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).